Advertisement

Mathematische Annalen

, Volume 312, Issue 1, pp 167–181 | Cite as

The convex hull of the integer points in a large ball

  • Imre Bárány
  • David G. Larman
Mathematics Subject Classification (1991): 52B20, 52A27, 11P21 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1998

Authors and Affiliations

  • Imre Bárány
    • 1
  • David G. Larman
    • 2
  1. 1. Mathematical Institute of the Hungarian Academy of Sciences, POB 127, 1364 Budapest, Hungary (e-mail: barany@math-inst.hu) HU
  2. 2. Department of Mathematics, University College London, Gower Street, London WC1E 6BT, UK (e-mail: dgl@math.ucl.ac.uk) GB

Personalised recommendations